MathSciNet Relay Station
MathSciNet bibliographic data
MR1631608 35Q30 (35J99 73C02 76D07)
Deuring, Paul $L^p$-theory for the Stokes system in 3D domains with conical boundary points. Indiana Univ. Math. J. 47 (1998), no. 1, 11–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement